I'm on my 2nd week now and I seem to have soreness in my fingers yet, and a knee?
For some people, yes you could still experience pain even after a few doses of Humira ... give it time.
Please see the link below for reviews made by people who have used Humira.
Dear cbectel - I have been on Humira for 4+ yrs sometimes once a week, and sometimes twice a week, depending on where I am with other medical problems. Not only do I have more than occasional joint stiffness, I have muscle pain and cramping,too. We have tried so many meds over the last 28 yrs, my doc has asked me to give it more time. Humira has helped a lot of people and a lot of people have had side effects that are not worth taking this med. Give it an honest try. At least then you won't be asked again, at a later time to try again. Good luck, be well as can be...
Often it helps with break through pain by reducing the number of episodes. Very few people are without stiffness or some pain with RA, psteo, my disease, and so forth. Exercise is essential, even walking distance, because the joints need movement to keep fluids refreshing and make the lymphatic system work. Your heart works better, and so forth. There is no relief of pain for many people. There is relief by lessening the intensity and developing strategies to improve the body. By the time one is in their fifties, we all are stiff in the morning or sitting too long. The body works slower. With disease it comes sooner. Talk with your doctor about your expectations so that he can inform you of what is possible. That is how the pain clinics work. You can have a jump start by learning about that. And jumping would be pretty cool, right? Lol. Have you been doing this?
- Humira Information for Consumers
- Humira Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humira (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jun 2012 • 2 answers
Posted 15 Mar 2016 • 4 answers
Posted 5 Aug 2017 • 3 answers
Posted 10 Oct 2017 • 1 answerFAQ by Drugs.com
Posted 19 Oct 2017 • 0 answers